A relaxation method for smooth tomographic reconstruction of binary axially symmetric objects

Abstract : In this paper we study a minimization problem which appears in tomographic reconstruction. The problem is known to be ill posed. The object to reconstruct is assumed to be binary so that the intensity function belongs to {0,1}. Therefore the feasible set is not convex and its interior is empty for most usual topologies. We propose a relaxed formulation of the problem . We prove existence of solutions and give optimality conditions. In this paper we study a minimization problem which appears in tomographic reconstruction. The problem is known to be ill posed. The object to reconstruct is assumed to be binary so that the intensity function belongs to $\{0,1\}$. Therefore the feasible set is not convex and its interior is empty for most usual topologies. We propose a relaxed formulation of the problem . We prove existence of solutions and give optimality conditions.
Type de document :
Article dans une revue
Pacific journal of optimization, Yokohama Publishers, 2009, 5 (1), pp.39-51
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00259967
Contributeur : Maïtine Bergounioux <>
Soumis le : samedi 1 mars 2008 - 12:42:33
Dernière modification le : jeudi 7 juin 2018 - 16:54:03
Document(s) archivé(s) le : vendredi 28 septembre 2012 - 10:31:43

Fichier

BS.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00259967, version 1

Citation

Maïtine Bergounioux, Ali Srour. A relaxation method for smooth tomographic reconstruction of binary axially symmetric objects. Pacific journal of optimization, Yokohama Publishers, 2009, 5 (1), pp.39-51. 〈hal-00259967〉

Partager

Métriques

Consultations de la notice

321

Téléchargements de fichiers

264